# SDR DL757070556

- Difficulty date: January 31, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 60,070 hours, 27,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N32223
- Condition: Gouged
- Location: Fs 1720 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 29L REQUIRES REPLACEMENT DUE TO TAIL STRIKE DAMAGE.  REPLACEMENT STRINGER WAS FABRICATED AND DAMAGED STRINGER WAS REPLACED.
